# SDR SWAA2024020548299

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 21,782 hours, 10,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR VERY HARD TO MOVE IN AND OUT OF BRACKETS<[01] REMOVED SLIDE AND ADJUSTED Z FOLD. REINSTALLED. OK FOR SERVICE. REF AMM 25-66-00
